# SDR AALA201706199074

- Difficulty date: June 15, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 65,075 hours, 8,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774414
- Part serial: 0175
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R4 DOOR, ESCAPE SLIDE INFLATION CYLINDER PRESSURE INDICATOR IN RED ZONE - PRESSURE LOW. REMOVED AND REPLACED R4 DOOR ESCAPE SLIDE IAW MCM 25-94-25.
